# SDR AALA202310033543

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 18,771 hours, 7,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT MOUNTED ESCAPE PATH LIGHT DAMAGED SEAT AT 30C. REMOVED AND REPLACED SEAT 30C EMERGENCY ESCAPE PATH LIGHT HOUSING. PER CMM 25-23-67, FUNCTIONAL CHECK GOOD.
